Professor Mathematical Sciences
Ph.D., Johns Hopkins University, 1973
- " Strong exchange of stabilities in rapidly rotating parabolic Poiseuille flow" Applied Mathematics Letters, Vol. 48, Oct. 2015, pp. 156-161.
- “Solving singular boundary value problems for ordinary differential equations” Caribb. J. Math. Comput. Sci.15, 2013, pp. 1–30.
- “Exchange of stabilities in Couette flow between cylinders with Navier-slip conditions” Quarterly of Applied Mathematics Vol. LXX, Number 4, Dec. 2012, pp. 743–758 (with Pablo Suárez).
- "Gauging magnetorotational instability" Journal of Applied Mathematics and Physics (Z. Angew. Math. Phys.) Vol. 61, Number 4, pp. 663-672, 2010 (with Jeremy Goodman).